DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
2.講究録別冊 >
B45 Spectral and Scattering Theory and Related Topics >

Access count of this item: 3

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/217419

Full text link:

File Description SizeFormat
B45-03.pdf90.09 kBAdobe PDFView/Open
Title: Spectral properties of massless Dirac operators with real-valued potentials (Spectral and Scattering Theory and Related Topics)
Authors: SCHMIDT, KARL MICHAEL
UMEDA, TOMIO
Issue Date: Apr-2014
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊 = RIMS Kôkyûroku Bessatsu
Volume: B45
Start page: 25
End page: 30
Abstract: We prove that a Schnol'-type theorem holds for massless Dirac operators under minimal assumptions on the potential, and apply this result to conclude that the spectrum of a certain class of such operators covers the whole real line. We also discuss embedded eigenvalues of massless Dirac operators with suitable scalar potentials.
Rights: © 2014 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
URI: http://hdl.handle.net/2433/217419
Appears in Collections:B45 Spectral and Scattering Theory and Related Topics


Export to RefWorks

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Powered by DSpace 3.2.0 and JAIRO Crawler-List version 1.1
All items in KURENAI are protected by original copyright, with all rights reserved, unless otherwise indicated.
Feedback